# SDR 97ZZZX96

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911SV
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2033
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 601741
- Condition: Rough
- Location: Vib Absorber
- Part time: 3,430 hours
- Component: 10581022
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ROTATING VIBRATION ABSORBER, BEARINGS FELT ROUGH.  AFTER PRESSING BEARING OUT OF VIB. ABS. HOUSING FOUND OUTER RACE CRACKED.  CORRESPONDING MARK ON HOUSING SHOWED THAT CRACK DID NOT OCCUR DURING REMOVAL.
